Alert archive / Washington / Wind Advisories in 2006

Wind Advisory 5, NWS Spokane, WA

February 3, 20065 counties in Idaho; 10 counties in Washington

NWS Spokane, WA issued this wind advisory at Feb 3, 2006, 2:01 PM PST for 5 counties in Idaho; 10 counties in Washington. It took effect at Feb 4, 2006, 7:00 AM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2006, 2:01 PM PST (22:01 UTC)
In effect from
Feb 4, 2006, 7:00 AM PST
Expired
Feb 4, 2006, 6:57 PM PST
In force
12 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Adams County, WA, Asotin County, WA, Chelan County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 64 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 10.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2006-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2006-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
102 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KOTX 032201
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
201 PM PST FRI FEB 3 2006

IDZ002-003-026-027-WAZ032>036-041-044-040615-
/O.NEW.KOTX.WI.Y.0005.060204T1800Z-060205T0600Z/
COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA-
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...
RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...
GRAND COULEE...COULEE CITY...SPOKANE...WENATCHEE...WATERVILLE...
MANSFIELD
201 PM PST FRI FEB 3 2006

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY. 

A STRONG WINTER STORM WILL MOVE THROUGH THE REGION SATURDAY
CAUSING WIDESPREAD WINDY CONDITIONS. WIND SPEEDS OF 30 TO 40 MPH
WITH SOME WIND GUSTS UP TO 50 MPH CAN BE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION WHILE DRIVING SATURDAY.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
5 follow-up statements
000 
WWUS76 KOTX 040251 CCA
NPWOTX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
643 PM PST FRI FEB 3 2006

IDZ002-003-026-027-WAZ032>036-041-044-041100-
/O.COR.KOTX.WI.Y.0005.060204T1800Z-060205T0600Z/
COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA-
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...
RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...
GRAND COULEE...COULEE CITY...SPOKANE...WENATCHEE...WATERVILLE...
MANSFIELD
643 PM PST FRI FEB 3 2006

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY. 

A STRONG WINTER STORM WILL MOVE THROUGH THE REGION SATURDAY
CAUSING WIDESPREAD WINDY CONDITIONS. SUSTAINED WIND SPEEDS OF 30
TO 40 MPH WITH WIND GUSTS UP TO 50 MPH CAN BE EXPECTED. 

A WIND ADVISORY MEANS THAT HIGH WINDS ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES AND CAUSE MINOR DAMAGE TO SOM STRUCTURES. USE EXTRA
CAUTION.

$$
000 
WWUS76 KOTX 041059
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
259 AM PST SAT FEB 4 2006

IDZ026-WAZ032-041-041200-
/O.CAN.KOTX.WI.Y.0005.060204T1800Z-060205T0600Z/
LEWISTON AREA-LOWER GARFIELD AND ASOTIN COUNTIES-WENATCHEE AREA-
INCLUDING THE CITIES OF...LEWISTON...CLARKSTON...WENATCHEE
259 AM PST SAT FEB 4 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND
ADVISORY. THOUGH WIDESPREAD STRONG WINDS ARE NOT EXPECTED...WINDS
WILL INCREASE TO 20 TO 25 MPH LATER THIS MORNING.  

$$

IDZ003-WAZ033>035-041900-
/O.EXT.KOTX.WI.Y.0005.060204T1500Z-060205T0300Z/
IDAHO PALOUSE-WASHINGTON PALOUSE-MOSES LAKE AREA-
UPPER COLUMBIA BASIN-
INCLUDING THE CITIES OF...MOSCOW...PULLMAN...MOSES LAKE...
EPHRATA...OTHELLO...QUINCY...RITZVILLE...COULEE DAM...ODESSA...
ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY
259 AM PST SAT FEB 4 2006

...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 7 PM PST
THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
PST THIS EVENING. 

A STRONG WINTER STORM WILL MOVE THROUGH THE REGION TODAY CAUSING
WIDESPREAD WINDY CONDITIONS. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH
WITH WIND GUSTS UP TO 50 MPH CAN BE EXPECTED.

A WIND ADVISORY MEANS THAT HIGH WINDS ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES AND CAUSE MINOR DAMAGE TO SOME STRUCTURES. USE EXTRA
CAUTION.

$$

IDZ002-WAZ036-041900-
/O.EXT.KOTX.WI.Y.0005.060204T1700Z-060205T0300Z/
COEUR DALENE AREA-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
SPOKANE
259 AM PST SAT FEB 4 2006

...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM PST
THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
PST THIS EVENING. 

A STRONG WINTER STORM WILL MOVE THROUGH THE REGION TODAY CAUSING
WIDESPREAD WINDY CONDITIONS. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH
WITH WIND GUSTS UP TO 50 MPH CAN BE EXPECTED.

A WIND ADVISORY MEANS THAT HIGH WINDS ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES AND CAUSE MINOR DAMAGE TO SOM STRUCTURES. USE EXTRA
CAUTION.

$$

IDZ027-041900-
/O.EXT.KOTX.WI.Y.0005.060204T1800Z-060205T0000Z/
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE...
WINCHESTER
259 AM PST SAT FEB 4 2006

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO
4 PM PST THIS AFTERNOON. 

A STRONG WINTER STORM WILL MOVE THROUGH THE REGION TODAY CAUSING
WIDESPREAD WINDY CONDITIONS. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH
WITH WIND GUSTS UP TO 50 MPH CAN BE EXPECTED.

A WIND ADVISORY MEANS THAT HIGH WINDS ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES AND CAUSE MINOR DAMAGE TO SOM STRUCTURES. USE EXTRA
CAUTION.

$$

WAZ044-041900-
/O.EXT.KOTX.WI.Y.0005.060204T1900Z-060205T0400Z/
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...WATERVILLE...MANSFIELD
259 AM PST SAT FEB 4 2006

...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
PST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO
8 PM PST THIS EVENING. 

A STRONG WINTER STORM WILL MOVE THROUGH THE REGION TODAY CAUSING
WIDESPREAD WINDY CONDITIONS. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH
WITH WIND GUSTS UP TO 50 MPH CAN BE EXPECTED.

A WIND ADVISORY MEANS THAT HIGH WINDS ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES AND CAUSE MINOR DAMAGE TO SOM STRUCTURES. USE EXTRA
CAUTION.

$$
000 
WWUS76 KOTX 041839
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1039 AM PST SAT FEB 4 2006

IDZ027-050000-
/O.CON.KOTX.WI.Y.0005.000000T0000Z-060205T0000Z/
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE...
WINCHESTER
1039 AM PST SAT FEB 4 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

A STRONG WINTER STORM WILL MOVE THROUGH THE REGION TODAY CAUSING
WIDESPREAD WINDY CONDITIONS. SUSTAINED WIND SPEEDS OF 30 TO
40 MPH WITH WIND GUSTS UP TO 50 MPH CAN BE EXPECTED.

A WIND ADVISORY MEANS THAT HIGH WINDS ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES AND CAUSE MINOR DAMAGE TO SOME STRUCTURES. USE EXTRA
CAUTION.

$$

IDZ002-003-WAZ033>036-050245-
/O.CON.KOTX.WI.Y.0005.000000T0000Z-060205T0300Z/
COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...
RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...
GRAND COULEE...COULEE CITY...SPOKANE
1039 AM PST SAT FEB 4 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

A STRONG WINTER STORM WILL MOVE THROUGH THE REGION TODAY CAUSING
WIDESPREAD WINDY CONDITIONS. SUSTAINED WIND SPEEDS OF 30 TO 35 MPH
WITH WIND GUSTS UP TO 50 MPH CAN BE EXPECTED.

A WIND ADVISORY MEANS THAT HIGH WINDS ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES AND CAUSE MINOR DAMAGE TO SOME STRUCTURES. USE EXTRA
CAUTION.

$$

WAZ044-050245-
/O.CON.KOTX.WI.Y.0005.060204T1900Z-060205T0400Z/
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...WATERVILLE...MANSFIELD
1039 AM PST SAT FEB 4 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. 

A STRONG WINTER STORM WILL MOVE THROUGH THE REGION TODAY CAUSING
WIDESPREAD WINDY CONDITIONS. SUSTAINED WIND SPEEDS OF 30 TO
40 MPH WITH WIND GUSTS UP TO 50 MPH CAN BE EXPECTED.

A WIND ADVISORY MEANS THAT HIGH WINDS ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES AND CAUSE MINOR DAMAGE TO SOME STRUCTURES. USE EXTRA
CAUTION.

$$
000 
WWUS76 KOTX 042247
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
247 PM PST SAT FEB 4 2006

IDZ027-WAZ044-050300-
/O.EXT.KOTX.WI.Y.0005.000000T0000Z-060205T0300Z/
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE...
WINCHESTER...WATERVILLE...MANSFIELD
247 PM PST SAT FEB 4 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. 

A STRONG WINTER STORM WILL CONTINUE TO MOVE THROUGH THE REGION
THIS EVENING CAUSING WIDESPREAD WINDY CONDITIONS. SUSTAINED WIND
SPEEDS OF 30 TO 40 MPH WITH WIND GUSTS UP TO 50 MPH CAN BE
EXPECTED.

A WIND ADVISORY MEANS THAT HIGH WINDS ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES AND CAUSE MINOR DAMAGE TO SOME STRUCTURES. USE EXTRA
CAUTION.

$$

IDZ002-003-WAZ033>036-050300-
/O.CON.KOTX.WI.Y.0005.000000T0000Z-060205T0300Z/
COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...
RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...
GRAND COULEE...COULEE CITY...SPOKANE
247 PM PST SAT FEB 4 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

A STRONG WINTER STORM WILL CONTINUE TO MOVE THROUGH THE REGION
THIS EVENING CAUSING WIDESPREAD WINDY CONDITIONS. SUSTAINED WIND SPEEDS
OF 30 TO 35 MPH WITH WIND GUSTS UP TO 50 MPH CAN BE EXPECTED.

A WIND ADVISORY MEANS THAT HIGH WINDS ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES AND CAUSE MINOR DAMAGE TO SOME STRUCTURES. USE EXTRA
CAUTION.

$$
000 
WWUS76 KOTX 050257
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
657 PM PST SAT FEB 4 2006

IDZ002-003-027-WAZ033>036-044-050400-
/O.CAN.KOTX.WI.Y.0005.000000T0000Z-060205T0300Z/
COEUR DALENE AREA-IDAHO PALOUSE-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...PULLMAN...
MOSES LAKE...EPHRATA...OTHELLO...QUINCY...RITZVILLE...
COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...GRAND COULEE...
COULEE CITY...SPOKANE...WATERVILLE...MANSFIELD
657 PM PST SAT FEB 4 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ALLOWED THE WIND
ADVISORY FOR EASTERN WASHINGTON AND NORTHERN IDAHO TO EXPIRE. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Feb 3, 9:52 AM PST, 4 hours 9 minutes earlier.

Area forecast discussion, Feb 3, 9:52 AM PST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
952 AM PST FRI FEB 3 2006

.SYNOPSIS...ISOLATED SHOWERY CONDITIONS WILL CONTINUE THIS MORNING
OVER THE INLAND NORTHWEST...BUT GIVE WAY TO A STRONG PACIFIC STORM
MOVING INTO THE REGION TONIGHT AND SATURDAY. MILD AND WINDY WEATHER
WILL PERSIST AS THIS STORM MOVES THROUGH BC DURING THE WEEKEND. BY
EARLY NEXT WEEK...A HIGH PRESSURE RIDGE WILL BRING DRY WEATHER TO THE
REGION.

&&

.DISCUSSION...ISSUED MORNING UPDATE TO LOWER SOME POPS OVER THE
MOUNTAINS THIS MORNING WITH EXITING WAVE THIS MORNING. PRIORITY
PORTION OF THE FORECAST REMAINS THE FAIRLY WELL BUILT PACIFIC
STORM SYSTEM PASSING A VERY DEEP AND INTENSE SURFACE LOW CLOSE TO
THE FORECAST AREA. CURRENT HIGHLIGHTS ADDRESS HEAVY SNOWFALL
POTENTIAL AND VERY WIND CONDITIONS WITH THE PASSING SYSTEM FOR
MOUNTAINS. AFTERNOON FORECAST PACKAGE WILL ADD HIGHLIGHTS TO
ADDRESS STRONG WINDS OVER LOWLANDS WITH THE STRONG FRONT PASSING
THROUGH SATURDAY...AT THE MINIMUM WIND ADVISORIES FOR A MAJORITY
OF THE LOWLANDS WILL BE ISSUED WITH AFTERNOON FORECAST PACKAGE.
WILL PROBABLY ADD A SLIGHT CHANCE OF SATURDAY AFTERNOON AND
EVENING THUNDERSTORMS TO MOUNTAINS OF NORTHEAST WASHINGTON AND
NORTHERN IDAHO DUE TO THE STRONG FRONT PASSAGE WHICH WILL ADD MORE
NUISANCE TO SATURDAYS EXPECTED UNSETTLED WEATHER.

&&

.AVIATION...INCREASING MID AND HIGH CLOUDS WILL OCCUR THIS
AFTERNOON AHEAD OF A WARM FRONT. PRECIPITATION IS EXPECTED TO
DEVELOP THIS EVENING OVER KEAT AS THE WARM FRONT MOVES THROUGH. A
TRAILING COLD FRONT WILL BRING RAIN TO MOST TAF SITES LATE TONIGHT
INTO EARLY SATURDAY MORNING. TIGHTENING SURFACE PRESSURE GRADIENTS
WILL BRING INCREASED WINDS SATURDAY MORNING EXCEPT KEAT WHERE
INCREASED WINDS SHOULD HOLD OFF TIL AFTER 18Z.  JW

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        44  38  47  29  39  24 /  10  50  90  30  10  10
COEUR DALENE  43  36  46  30  39  25 /  10  50 100  50  10  10
PULLMAN        45  39  49  32  43  27 /  10  20  70  50  10  10
LEWISTON       51  43  55  36  49  30 /  10  20  50  40  10  10
COLVILLE       41  33  42  27  41  23 /  10  80 100  40  20  10
SANDPOINT      43  32  42  30  41  27 /  20  50 100  90  20  10
KELLOGG        43  35  45  31  40  28 /  20  40 100  90  40  10
MOSES LAKE     48  38  51  31  47  26 /  20  60  60  10  10  10
WENATCHEE      40  35  45  29  42  27 /  20  80  70  10  10  10
OMAK           40  35  40  23  39  21 /  10 100  90  20  10  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WINTER STORM WATCH FROM 4 AM TO 10 PM SATURDAY ABOVE 3000 FEET
       FOR NORTHERN PANHANDLE...CENTRAL PANHANDLE MOUNTAINS.
WA...WINTER STORM WATCH FROM 4 AM TO 6 PM SATURDAY ABOVE 3000 FEET
       FOR NORTHEAST MOUNTAINS...OKANOGAN HIGHLANDS.
     SNOW ADVISORY FROM 6 PM FRIDAY TO NOON SATURDAY FOR EAST SLOPES
       NORTHERN CASCADES.
&&
Hazardous weather outlook, Feb 3, 4:22 AM PST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
422 AM PST FRI FEB 3 2006

IDZ002-003-026-027-WAZ031>036-041-043-044-041230-
COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
ANATONE...PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...
OTHELLO...QUINCY...RITZVILLE...COULEE DAM...ODESSA...
ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...
WENATCHEE...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...
WATERVILLE...MANSFIELD
422 AM PST FRI FEB 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A POWERFUL COLD FRONT WILL SWEEP THROUGH THE INLAND NORTHWEST ON
SATURDAY POTENTIALLY BRINGING STRONG WINDS TO THE AREA. SUSTAINED
WINDS OF 30 TO 40 MPH WILL BE POSSIBLE...WITH GUSTS APPROACHING 50
MPH OR STRONGER.

IDZ001-004-041230-
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN
422 AM PST FRI FEB 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH
     SATURDAY EVENING ABOVE 3000 FEET.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   SEAWSWOTX  /WWUS46 KOTX/

.DAY ONE...TODAY AND TONIGHT

A STRONG PACIFIC STORM WILL MOVE INTO THE AREA FRIDAY NIGHT AND
SATURDAY. SIGNIFICANT SNOWFALL IS POSSIBLE IN THE MOUNTAINS.
ADDITIONALLY...STRONG WINDS WILL LIKELY LEAD TO AREAS OF BLOWING
AND DRIFTING SNOW. PRECIPITATION IN THE VALLEYS WILL BEGIN AS A
MIX OF RAIN AND SNOW...HOWEVER STRONG WARMING ON SATURDAY WILL
GRADUALLY LEAD TOWARD ALL RAIN EXCEPT IN THE COLDEST VALLEYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG PACIFIC STORM WILL MOVE INTO THE AREA FRIDAY NIGHT AND
SATURDAY. SIGNIFICANT SNOWFALL IS POSSIBLE IN THE MOUNTAINS.
ADDITIONALLY...STRONG WINDS WILL LIKELY LEAD TO AREAS OF BLOWING
AND DRIFTING SNOW. PRECIPITATION IN THE VALLEYS WILL BEGIN AS A
MIX OF RAIN AND SNOW...HOWEVER STRONG WARMING ON SATURDAY WILL
GRADUALLY LEAD TOWARD ALL RAIN EXCEPT IN THE COLDEST VALLEYS.

WAZ037-038-041230-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
INCLUDING THE CITIES OF...COLVILLE...DEER PARK...CHEWELAH...
NEWPORT...KETTLE FALLS...REPUBLIC...INCHELIUM
422 AM PST FRI FEB 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WASHINGTON AND NORTHEAST WASHINGTON.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH
     SATURDAY AFTERNOON ABOVE 3000 FEET.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   SEAWSWOTX  /WWUS46 KOTX/

.DAY ONE...TODAY AND TONIGHT

A STRONG PACIFIC STORM WILL MOVE INTO THE AREA FRIDAY NIGHT AND
SATURDAY. SIGNIFICANT SNOWFALL IS POSSIBLE IN THE MOUNTAINS.
ADDITIONALLY...STRONG WINDS WILL LIKELY LEAD TO AREAS OF BLOWING
AND DRIFTING SNOW. PRECIPITATION IN THE VALLEYS WILL BEGIN AS A
MIX OF RAIN AND SNOW...HOWEVER STRONG WARMING ON SATURDAY WILL
GRADUALLY LEAD TOWARD ALL RAIN EXCEPT IN THE COLDEST VALLEYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG PACIFIC STORM WILL MOVE INTO THE AREA FRIDAY NIGHT AND
SATURDAY. SIGNIFICANT SNOWFALL IS POSSIBLE IN THE MOUNTAINS.
ADDITIONALLY...STRONG WINDS WILL LIKELY LEAD TO AREAS OF BLOWING
AND DRIFTING SNOW. PRECIPITATION IN THE VALLEYS WILL BEGIN AS A
MIX OF RAIN AND SNOW...HOWEVER STRONG WARMING ON SATURDAY WILL
GRADUALLY LEAD TOWARD ALL RAIN EXCEPT IN THE COLDEST VALLEYS.

WAZ042-041230-
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP
422 AM PST FRI FEB 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WASHINGTON.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST
     SATURDAY.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   SEAWSWOTX  /WWUS46 KOTX/

.DAY ONE...TODAY AND TONIGHT

A STRONG PACIFIC STORM WILL MOVE INTO THE AREA FRIDAY NIGHT AND
SATURDAY. SIGNIFICANT SNOWFALL IS POSSIBLE IN THE MOUNTAINS.
ADDITIONALLY...STRONG WINDS WILL LIKELY LEAD TO AREAS OF BLOWING
AND DRIFTING SNOW. PRECIPITATION IN THE VALLEYS WILL BEGIN AS A
MIX OF RAIN AND SNOW...HOWEVER STRONG WARMING ON SATURDAY WILL
GRADUALLY LEAD TOWARD ALL RAIN EXCEPT IN THE COLDEST VALLEYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG PACIFIC STORM WILL MOVE INTO THE AREA FRIDAY NIGHT AND
SATURDAY. SIGNIFICANT SNOWFALL IS POSSIBLE IN THE MOUNTAINS.
ADDITIONALLY...STRONG WINDS WILL LIKELY LEAD TO AREAS OF BLOWING
AND DRIFTING SNOW. PRECIPITATION IN THE VALLEYS WILL BEGIN AS A
MIX OF RAIN AND SNOW...HOWEVER STRONG WARMING ON SATURDAY WILL
GRADUALLY LEAD TOWARD ALL RAIN EXCEPT IN THE COLDEST VALLEYS.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 2:02 PM PSTWinter Storm WarningOTXBenewah, Bonner, Boundary, Kootenai, Latah, Shoshone32 hr
Feb 3, 3:59 AM PSTSnow AdvisoryOTX42 hr

Nearby

Wind Advisories in Washington, 2006Wind Advisories in Idaho, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.